THE COMPOSABLE CONFERENCE 2025

Join industry pioneers in Chicago to explore the future of MACH technology, connect with experts, and shape the next era of digital experiences.

SCHEDULE

April 22, Day 1

3:00-6:00pm MACH Certified Member Sessions & Women in MACH 6:00-8:30pm Welcome Drinks @ Franklin/Jackson Gallery

April 23, Day 2

8:00am Open for business 9:00am-12:00pm Main Stage Welcome & Keynotes 12:00pm-5:30pm Track Sessions 5:30-6:30pm MACH Impact Awards Ceremony

April 24, Day 3

8:00am-12:00pm End user-only sessions 12:00-5:00pm Networking and showcasing sessions

COMPOSABLE

CONFERENCE

CONVENE 233 S WACKER DR. // CHICAGO // IL

*Agenda subject to change



DAY 1 // APRIL 22

| TIME | SESSION | WHERE |
|----------------|---|-------------|
| 2:00 pm | DOORS OPEN | |
| 2:00 - 3:20 am | MACH Certified Vendors only Session | Hall |
| | Women in MACH Workshops - Open to all delegates | Forum South |
| 3:20 - 3:45 pm | BREAK | Hall |
| 3:50 - 5:00 pm | MACH Certified Vendors only Session | Hall |
| | Women in MACH Workshops - Open to all delegates | Forum South |
| 6:00 pm | Welcome drinks in the Franklin/Jackson Gallery | |



DAY 2// APRIL 23

| TIME | SESSION | WHERE |
|------------------|--|------------------|
| 8:00 am | DOORS OPEN | |
| 8:00 - 9:15 am | BREAKFAST | Franklin Gallery |
| 9:15 - 9:45 am | Welcome & President's Keynote: Casper Rasmussen, President - MACH Alliance | Hall |
| 9:45 - 10:15 am | Headline Customer Keynote - Session details to be announced | Hall |
| 10:15 - 10:45 am | Headline Customer Keynote - A corporate technology transformation / Shawn Mandel, Parkland Corporation | Hall |
| 10:45 - 11:20 am | BREAK | Galleries |
| 11:20 - 11:50 am | Headline Customer Keynote - Session details to be announced | Hall |
| 11:50 - 12:20 am | Headline Customer Keynote - Session details to be announced | Hall |
| 12:20 - 1:45 pm | LUNCH | Galleries |

COMPOSABLE CONFERENCE

DAY 2// APRIL 23

| TIMES | MACH Curious | | MACH Active | | MACH Pro | | | |
|----------------|--|---|---|---|--|--|--|--|
| | HALL NORTH | HALL SOUTH | FORUM NORTH | FORUM SOUTH | THE HUB | WACKER STUDIO | ADAMS STUDIO | |
| 1:45 - 2:30 pm | Staying the Distance - Maintaining program pace (Panel/Workshop) | Simplifying Spaghetti - Straightforward composable for curious customers (Panel/Workshop) | Maintaining a Flexible Architecture (Workshop) | Better, Faster, Sooner - Making MACH happen (rideMACH) | Unpicking Integration Strategy - How should engineering consider integration today? (Workshop) | Shrinking the Apps - Can you truly consolidate whilst moving the stack forward? (Workshop) | Defining the Cost to Own - What's your TCO strategy? (Workshop) | |
| 2:30 - 3:30 pm | Be Careful What you Fix - Which problems is composable right for? (Keynote & Workshop) | Digging Deeper - Laying the groundwork for MACH (Keynote & Workshop) | Get Comfortable being Uncomfortable - Effecting and Absorbing Change (Workshop) | Who is in your Ensemble? - Casting the right team to deliver (Workshop) | The Composable Roadmap - Fixed, flexible or a work in progress? (Workshop) | Engineering and AI - Will AI replace or augment next gen engineering? (Workshop) | Decomposing Business Process | |
| 3:30 - 3:55 pm | Break (25 min) | | Break (25 min) | | Break (25 min) | | | |
| 3:55 - 5:00 pm | Doing the Deal - Which promises should you make? (Workshop) | Low Hanging Fruit - Where are the quickest wins? (Workshop) | Are you on Time? - Time to market / Time to value (Panel) | The Future of Finance - Are you in step with the new landscape? (Panel) | The Impact of AI on Composable (Workshop) | Data Strategy - A truly modern challenge (Workshop) | Interoperability - Extracting the very best value (Workshop) | |
| 5:00 - 6:00 pm | Networking Drinks Reception | | | | | | | |
| 6:00 - 7:00 pm | MACH Impact Awards 2025 | | | | | | | |



DAY 3// APRIL 24

| TIMES | MACH Curious | | MACH Active | | MACH Pro | | |
|------------------|--|---|---|---|--|---|--|
| | HALL NORTH | HALL SOUTH | FORUM NORTH | FORUM SOUTH | THE HUB | WACKER STUDIO | ADAMS STUDIO |
| 8:00 - 9:00 am | | | BREAKFAST at the Franklin Gallery | | | | |
| 9:30 : 11:00 pm | Sess | earning and Planning sions SOUTH) | Sess | earning and Planning ions SOUTH) | People in MACH (THE HUB) | | Blueprint Session 1 (9:30 - 9:45 pm) Blueprint Session 2 (10:00 - 10:15 pm) Blueprint Session 3 (10:30 - 10:45 pm) |
| 11:00 - 11:30 pm | Break (30 min) | | Break (30 min) | | Break (30 min) | | |
| 11:30 - 12:30 pm | When the CFO says "How Much"? - Total cost of ownership (rideMACH) | Finding The Money - How to build a winning business case right now (Keynote & Workshop) | Composable but Simple - Delivering with budget constraints (Keynote & Workshop) | In the Thick of It - Coping with the journey (Keynote & Workshop) | An Independent Infrastructure (Workshop) | Moving Product Closer to the Business (Workshop) | Remaining Committed - How to stay brave and true to the composable mission (Workshop) |
| 12:30 - 2:00 pm | Lunch (90 min) | | Lunch (90 min) | | Lunch (90 min) | | |
| 2:00 - 4:00 pm | | | | Collaborative Solutions Sessions - MACH certified vendors and end user brands | | Collaborative Solutions Sessions - MACH certified vendors and end user brands (THE HUB) | |
| 4:00 pm | The Composable Conference Concludes | | | | | | |